# SDR F3LA200200233

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED L1 DOOR MOP SILL FLOOR ANGLE AND STANDS FOR THRESHOLD CORRODED.  REPLACED THRESHOLD ATTACH CHANNEL AND ZEE ANGLE PER SRM 51-10-02.
